MathSciNet Relay Station
MathSciNet bibliographic data
MR2461903 11F80 (11F75)
Calegari, Frank; Mazur, Barry Nearly ordinary Galois deformations over arbitrary number fields. J. Inst. Math. Jussieu 8 (2009), no. 1, 99–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement